Ingredients: 1000mg sodium alginate, 200mg potassium hydrogen carbonate (per 10ml). Contains Sodium, Potassium, Calcium, Methyl (E218) and Propyl (E216) Para-Hydroxybenzoates, See leaflet for further information
Dosage: Check that the cap seal is unbroken before first using this product. Shake well before use. Read the package leaflet before use. For oral use.
Adults, including the elderly and children 12 years and over: Take 5-10 ml (one to two 5 ml spoonfuls) after meals and at bedtime. Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor.
Storage and warnings: Do not refrigerate. Keep out of the sight and reach of children. Do not use this product after the expiry date (EXP: month/year shown).
Always read the label. If symptoms persist see your healthcare professional. All information presented on these web pages is not meant to diagnose or prescribe. In all health matters for further information or for medical advice please speak to you doctor or pharmacist.